MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PS FB INSRT SZ 10 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE PS FB INSRT SZ 10 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151641005
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown knee tibial tray component; unknown knee femur component; attune ps fb insrt sz 10 5mm knee tibial insert component; unknown knee patella component; unknown bone cement.
 
Event or Problem Description
Intraoperatively the attune tibial inlay did not snap into the tibia plateau.Another inlay was available and used without issues, surgery prolongation about 7 minutes.No patient harm.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 10 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7876802
Report Number1818910-2018-69403
Device Sequence Number16177083
Product Code JWH
UDI-Device Identifier10603295050629
UDI-Public10603295050629
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151641005
Device Lot Number540266
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1